On some properties of divergent limit cycles
Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1975-1976
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_11_a14,
author = {V. V. Amel'kin},
title = {On some properties of divergent limit cycles},
journal = {Differencialʹnye uravneni\^a},
pages = {1975--1976},
year = {1991},
volume = {27},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_11_a14/}
}
V. V. Amel'kin. On some properties of divergent limit cycles. Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1975-1976. http://geodesic.mathdoc.fr/item/DE_1991_27_11_a14/